# SDR UIEA200500005

- Difficulty date: January 27, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Engine: Ge CF650E2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 650666
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

NR 1 HYDRAULIC CONTENTS RAPIDLY DEPLETED DURING FLIGHT.  APPROPRIATE DRILLS CARRIED OUT.  REMOVED AND REPLACED NR 1 ENGINE EDP IAW MM 29-11-05.  NO EVIDENCE OF LEAKS AFTERWARDS.  SERVICED NR 1 HYDRAULIC SYSTEM TO FULL.  INSPECTED PRESS AND CASE DRAIN FILTERS.  SECURED ENGINE COWL AND SHUT ACCESS.  (EA15200502556) (K)
